I am a 34 year old with a history of chest pain, PVCs, lightheadedness, tremors, migraines, heat/cold intolerance. I was diagnosed with POTs after I failed a tilt test. I have had practically every test done, and I just had an angiogram to rule out a coronary blockage. Since the angiogram, I have been feeling very faint. I called my doctor and he said my symptoms are not due to the angiogram. I am wondering if the invasiveness of the procedure, along with the sedation and contrast dye have cause a bad POTs syndrome flare up?? Has anyone had a similar experience?
Hi I am a 42 year old female with almost the same history of symptoms. I have Raynaud's syndrome, tremors , sinus tachycardia, IBS, and migraines. Have they checked you for Raynaud's? Have they checked your magnesium? I have low magnesium and they have me on Magnesium Oxide 400 one in the am and one in the night. It has helped a lot it is good for Raynaud's and migraines and the tachycardia. Just a thought. Do you have to take medicine for the POTS? I tried Metaprolol and Cardizem neither agreed with me. People with Raynaud's shouldn't take Metoprolol it makes your symptoms worse. Thought I would let you know this in case you take it. I was ten times worse on that stuff and could barely make it ten feet without an episode. Let me know how things are going. take care and best of luck. gogetter7
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.